単純性骨嚢胞の臨床的およびX線学的統計分析.

Research output: Contribution to journalArticle

Original languageJapanese
Pages (from-to)170-175
Number of pages6
Journal日本口腔科学会雑誌
Volume52
Issue number4
Publication statusPublished - 2003

Cite this

単純性骨嚢胞の臨床的およびX線学的統計分析. / Sasaki, Akira.

In: 日本口腔科学会雑誌, Vol. 52, No. 4, 2003, p. 170-175.

Research output: Contribution to journalArticle

@article{72b7331b9c534368bf2adbdd27bb8684,
title = "単純性骨嚢胞の臨床的およびX線学的統計分析.",
author = "Akira Sasaki",
year = "2003",
language = "Japanese",
volume = "52",
pages = "170--175",
journal = "日本口腔科学会雑誌",
number = "4",

}

TY - JOUR

T1 - 単純性骨嚢胞の臨床的およびX線学的統計分析.

AU - Sasaki, Akira

PY - 2003

Y1 - 2003

M3 - Article

VL - 52

SP - 170

EP - 175

JO - 日本口腔科学会雑誌

JF - 日本口腔科学会雑誌

IS - 4

ER -